On Some Extensions of Bernstein's Theorem.

Leon Simon

Mathematische Zeitschrift (1977)

  • Volume: 154, page 265-274
  • ISSN: 0025-5874; 1432-1823

How to cite


Simon, Leon. "On Some Extensions of Bernstein's Theorem.." Mathematische Zeitschrift 154 (1977): 265-274. <http://eudml.org/doc/172533>.

author = {Simon, Leon},
journal = {Mathematische Zeitschrift},
pages = {265-274},
title = {On Some Extensions of Bernstein's Theorem.},
url = {http://eudml.org/doc/172533},
volume = {154},
year = {1977},

AU - Simon, Leon
TI - On Some Extensions of Bernstein's Theorem.
JO - Mathematische Zeitschrift
PY - 1977
VL - 154
SP - 265
EP - 274
UR - http://eudml.org/doc/172533
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.